# SDR SIMA20150603003

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 26,177 hours, 22,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Out Of Adjust
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  ADJUSTED LIGHT CONTACT INSIDE FLASH LIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD IAW 33-51-01 AMM.
